U.S. doctors online nowAsk doctors free
Wolcott, Connecticut
A 27-year-old male asked:

I have klonopin (clonazepam). i took 5mg and and didn't feel any drowsiness... do some people require higher doses?

2 doctor answers6 doctors weighed in
Dr. Douglas Green
A Verified Doctoranswered
25 years experience
Of course.... : On most drugs a process we call "tolerance " develops. This is where it takes more and more medication for you to recognize the effects. However, some of the dangers will increase due to the amount of the drug you "adjust" to. Many have died trying to seek the feeling of the drug when this process happens.... Ask your doctor for options to avoid these dangers.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Donald Jacobson
A Verified Doctoranswered
41 years experience
Yes, but: Since you obviously have a high tolerance to it, and little benefit, i would work with your psychiatrist about finding a way to slowly stop it and replace it with something non-addicting, perhaps gabapentin.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Nov 27, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.